MEDOS INTERNATIONAL SARL 4.5 HLX ADV BR 2.5 DYNAT WHT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Back to Search Results |
| Model Number |
280723 |
| Medical Device Problem Codes |
Degraded (1153); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This is report 2 of 2 for (b)(4).It was reported by in-house clinical research team that during a rotator cuff repair/slap lesion repair of the right shoulder on (b)(6) 2022, it was observed that the 4.5 mm healix advance tm br anchor with (1) 2.5 mm dynatape tm in white/ black and (1) #2 dynacord tm in blue, with utility shuttle suture, no needles and the 5.5mm healx adv sp biocomposite anchor devices were involved in a device migration.It was further reported that there was inadequate cutting.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).The lot number was unknown.The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.Patient identifier: (b)(6).Reporter is a j&j employee.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned; the availability of the device is unknown, therefore unavailable for a physical evaluation.Since there was no contact information, no follow-up attempts could be performed.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.No lot numbers were supplied which precludes conducting a dhr review or a lot of specific search in the complaints handling system.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.